# SDR FDEA201308171922

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL SEAT TRACK AT FR 30 BETWEEN STA Y450 AND Y953 DAMAGED LATERAL SEAT TRACK AT FR 30 BETWEEN STA Y450 AND Y953 REPLACED IAW SRM 51-40-21.
